# SDR SCNA20210210011

- Difficulty date: February 10, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N8011
- Make and model: Boeing 737-8
- Aircraft serial: 34030
- Aircraft time: 45,651 hours, 23,251 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER DE-ICE WE TURNED THE PACKS ON AND VISIBLE SMOKE IN THE COCKPIT FOLLOWED BY A MAIN CARGO FIRE INDICATOR. SMOKE CLEARED AND MAIN CARGO LIGHT WENT OUT. PERMORMED FIM 21-00 TASK 806 RAN BOTH ENGINES NO DEFECTS NOTED NO SMOKE OR FUMES PRESENT. SUSPECTED REASON APU OR PACKS INLETS INGESTED GLYCOL DURING DEICING OF AIRCRAFT.
